کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4661557 1413704 2017 21 صفحه PDF ندارد دانلود رایگان
عنوان انگلیسی مقاله
Vaught's conjecture for quite o-minimal theories
ترجمه فارسی عنوان
حدس Vaught برای نظریه O کاملا حداقلی
کلمات کلیدی
کمینگی ضعیف O ؛ تئوری O کاملا حداقل ؛ حدس Vaught . مدل شمارا؛ نظریه دودویی
03C64; 03C15; 03C07; 03C50Weak o-minimality; Quite o-minimal theory; Vaught's conjecture; Countable model; Binary theory
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات منطق ریاضی
چکیده انگلیسی

We study Vaught's problem for quite o-minimal theories. Quite o-minimal theories form a subclass of the class of weakly o-minimal theories preserving a series of properties of o-minimal theories. We investigate quite o-minimal theories having fewer than 2ω2ω countable models and prove that the Exchange Principle for algebraic closure holds in any model of such a theory and also we prove binarity of these theories. The main result of the paper is that any quite o-minimal theory has either 2ω2ω countable models or 6a3b6a3b countable models, where a and b are natural numbers.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Annals of Pure and Applied Logic - Volume 168, Issue 1, January 2017, Pages 129–149
نویسندگان
, ,